# SDR AALA202510276246

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 67,895 hours, 28,471 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FRONT LAVATORY DOOR IS HARD TO OPEN AND CLOSE FOR PASSENGER. ADJUSTED AND TIGHTENED DOOR HANDLE ASSEMBLY AND LAVATORY DOOR. OPERATIONAL CHECKS NORMAL. PER CMM 25-44-49.
